Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/78268
標題: Application of Variation method to Slope Stability Analysis
變分法於邊坡穩定分析上之應用
作者: Peter J. L. Sheu
許中立
Cheng-Yi Lee
李正義
關鍵字: Variation;邊坡穩定;Slope Stability;變分法
Project: Journal of Soil and Water Conservation, Volume 23, Issue 1, Page(s) 49-72.
水土保持學報, Volume 23, Issue 1, Page(s) 49-72.
URI: http://hdl.handle.net/11455/78268
ISSN: 1009-2242
Appears in Collections:第23卷
水土保持學系

Files in This Item:
File SizeFormat Existing users please Login
82920-3.pdf2.42 MBAdobe PDFThis file is only available in the university internal network    Request a copy
Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.